advertisement
Question
Posted by: Lilly Flux | 2004/10/27

Lilly Flux

I take 60mg Lilly Flux per day. What effect (if any) could taking the ingredient aspartame (in a diet supplement) have - could it worsen (influence) my depression?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'm guessing that you're referring to Lilly brand of Fluoxetine, which is a generic equivalent to the same company's Prozac. I'm not sure whether it would be wise to combine it ( or any other antidepressant ) with aspartame --- it'd be best to check this with your pharmacist who should have up-to-date references on this. I know of no evidence that aspartame in any diet supplement is useful in any way at all.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement